Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Prescribe ashthalin expectroant for child. Tremors, palpitations and restlessness likely? Trust the drug?

hello dr, my dr prescribe me ashthalin expectroant for my 3 yr child as cough syrup , my question is tht i come to know on inter net tht this medicine have side effect such Tremors, palpitation, restlessness, hypokalemia , ankle edema, angioedema , urticaria, hypotension and collapse, so is it safe to use this medicine or not? here is the source link where i found info about this medicine here we can get its generic data n all WWW.WWWW.WW thanking you bhavin
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi b,
I would never advise you to give asthalin cough syrup to a child of 3yrs untill unless the child has severe breathing problem,a symptom of asthama.You have not mentioned the severity of cough or the respiratory trouble your child has.Anyways,in my opinion,give the child any cough syrups like,tixylixs or even benadryl syrup in case of cough.severe cough,you can give her steam(plain water....NO VICKS VAPOUR),or nebulise her with normal saline and salsol,this help in relieving the symptom remarkably.
But mind you,if the child is excessively breathless then go ahead with asthalin expectorant without much thought.just give a reduced dose.............Or surely can avoid it.....take care.
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor